# SDR IPXA10562880

- Difficulty date: September 18, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NR 6 SLAT T/E WEDGE LOWER SURFACE HAS 2 EA OUT OF LIMIT DENTS 5.5" TO 6.5" FROM OTBD END AND 1.5" TO 4.5" FROM AFT END.  REPAIRED IAW SRM 51-70-10-2R.
